Plane curve singularities and carousels  [ Singularités des courbes planes et carrousels ]
Annales de l'Institut Fourier, Tome 53 (2003) no. 4, p. 1117-1139
Dans cet article nous donnons une description directe et explicite du plongement topologique local d'une singularité de courbe plane à partir des dévelopements de Puiseux de ses branches relativement à un système de coordonnées fixé.
In this paper we give a direct and explicit description of the local topological embedding of a plane curve singularity using the Puiseux expansions of its branches in a given set of coordinates.
DOI : https://doi.org/10.5802/aif.1975
Classification:  14J17,  57M27,  57R30
Mots clés: courbe plane, singularités, carrousels, expansions de Puiseux, exposants caractéristiques
@article{AIF_2003__53_4_1117_0,
     author = {Tr\'ang, L\^e Dung},
     title = {Plane curve singularities and carousels},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {53},
     number = {4},
     year = {2003},
     pages = {1117-1139},
     doi = {10.5802/aif.1975},
     zbl = {1078.14050},
     mrnumber = {2033511},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2003__53_4_1117_0}
}
Tráng, Lê Dung. Plane curve singularities and carousels. Annales de l'Institut Fourier, Tome 53 (2003) no. 4, pp. 1117-1139. doi : 10.5802/aif.1975. http://www.numdam.org/item/AIF_2003__53_4_1117_0/

[B] K. Brauner Zur Geometrie der Funktionen zweier komplexen Verändlichen III, IV, Abh. Math. Sem. Hamburg, Tome 6 (1928), pp. 8-54

[EN] D. Eisenbud; W. Neumann Three dimensional link theory and invariants of plane curve singularities, Princeton University Press, Princeton, Annals of Mathematics Studies, Tome 110 (1985) | MR 817982 | Zbl 0628.57002

[J] W. Jaco Lectures on three-manifold topology, AMS (Regional Conference series in Mathematics) Tome 43 (1977) | Zbl 0433.57001

[JS1] W. Jaco; P. Shalen; 3 A new decomposition theorem for irreducible sufficiently large 3-manifolds, A.M.S (Proc. Symp. Pure Math.) Tome 32 (1977), pp. 209-222 | Zbl 0409.57011

[JS2] W. Jaco; P. Shalen Seifert fiber spaces in 3-manifolds, Memoirs A.M.S, Tome 220 (1978) no. 3 | MR 537728 | Zbl 0415.57005

[LMW] Lê D.T.; F. Michel; C. Weber Sur le comportement des polaires associées aux germes de courbes planes, Ann. Ec. Norm. Sup., 4ème Série, Tome 24 (1991), pp. 141-169 | Numdam | MR 1097689 | Zbl 0748.32018

[LSV] Lê D.T.; J. Seade; A. Verjovsky Quadrics, Orthogonal Actions and Involutions in Complex Projective Spaces (to appear in Ens. Math) | Zbl 1069.32011

[Lê1] Lê D.T. Sur les nœuds algébriques, Comp. Math, Tome 25 (1972), pp. 281-321 | Numdam

[Lê2] Lê D.T.; Lê D\ Ung Tráng Ed. Introduction à la théorie des singularités. Travaux en cours, Hermann Ed, Paris, Tome t. 1-2 (1988), p. 36-37 | Zbl 0663.32001

[Lê3] Lê D.T. La monodromie n'a pas de point fixe, J. Fac. Sc. Univ. Tokyo, Tome 22 (1975), pp. 409-427 | MR 401756 | Zbl 0355.32012

[Lê4] Lê D.T. The geometry of the monodromy theorem, C. P. Ramanujam, a tribute, Springer, Berlin-New York (Tata Inst. Fund. Res. Studies in Math) Tome 8 (1978), pp. 157-173 | Zbl 0434.32010

[MW] F. Michel; C. Weber Topologie des germes de courbes planes (1985) (Notes polycopiées)

[P] F. Pham Singularités des courbes planes (1972) (Cours à l'université Paris 7, rédigé par J.L. Dupeyrat, Notes miméographiées, Centre de Mathématiques, École Polytechnique) | MR 340259 | Zbl 0232.14011

[R] J. Reeve A summary of results in the topological classification of plane algebroid singularities, Rendiconti Sem. Mat. Torino, Tome 14 (1954--55), pp. 159-187 | MR 96663 | Zbl 0067.12904

[W] F. Waldhausen Eine Klasse von 3-dimensionaler Mannigfaltigkeiten, Inv. Math, Tome 3 (1967), pp. 87-117 | Article | MR 235576 | Zbl 0168.44503

[Z] O. Zariski Studies in Equisingularity I, Amer. J. Math, Tome 87 (1965), pp. 507-536 | MR 177985 | Zbl 0132.41601